- active substances: 1 sachet contains paracetamol 500 mg, phenylephrine hydrochloride 10 mg, phenylamine maleate 20 mg, ascorbic acid 50 mg;
- excipients: citric acid, monohydrate; glucose, monohydrate; sodium citrate; colloidal anhydrous silica; Lemon fragrance; dye “Yellow sunset FCF” (E 110).
Dosage form. Powder for oral solution.
Main physical and chemical properties: white or almost white powder with a fruity odor.
20 g in a sachet. 10 sachets in a cardboard box
Indications for use.
Symptomatic treatment of acute respiratory infections and influenza:
- nasal congestion;
- runny nose;
- muscle aches and aches.
Hypersensitivity to the active substances or to other components of the drug; severe hepatic and/or renal impairment; congenital hyperbilirubinemia; glucose-6-phosphate dehydrogenase deficiency; phenylketonuria, alcoholism; blood diseases; leukopenia; anemia; severe arrhythmias, hypertension, atherosclerosis, coronary heart disease; hyperthyroidism; acute pancreatitis; prostatic hypertrophy with urinary retention; bladder neck obstruction; pyloroduodenal obstruction; bronchial asthma; angle-closure glaucoma; pheochromocytoma; thrombosis; thrombophlebitis; diabetes mellitus; epilepsy; states of heightened arousal; sleep disturbance, concomitant treatment with tricyclic antidepressants, β-blockers, other sympathomimetics, drugs that suppress or increase appetite, and amphetamine-like psychostimulants; use simultaneously and for 2 weeks after treatment with MAO inhibitors.
Method of application and dose.
The drug should be used in adults and children over 14 years.
Dissolve the contents of the package in a glass of hot water (not boiling water) and drink. The drug can be repeated every 3-4 hours, but not more than 3 packets per day.
The maximum term of application – 5 days.
The drug is contraindicated in children under 14 years.